# SDR AALA20020279

- Difficulty date: February 26, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND METAL FIR BOARD/CUSP SHEET HAS DENT STATION 200-205, JUST INBOARD OF NR 2 SEAT TRACK.  INSTALLED DOUBLER AARD 53-00-00-02.  (M)
